Stochastic nonzero-sum games: a new connection between singular control and optimal stopping

De Angelis, T and Ferrari, G (2018) Stochastic nonzero-sum games: a new connection between singular control and optimal stopping. Advances in Applied Probability, 50 (2). pp. 347-372. ISSN 0001-8678

Abstract

Metadata

Authors/Creators:
  • De Angelis, T
  • Ferrari, G
Copyright, Publisher and Additional Information: (c) Applied Probability Trust 2018. This article has been published in a revised form in Advances in Applied Probability https://doi.org/10.1017/apr.2018.17. This version is free to view and download for private research and study only. Not for re-distribution, re-sale or use in derivative works.
Keywords: Games of singular control; games of optimal stopping; Nash equilibrium; one-dimensional diffusion; Hamilton–Jacobi–Bellman equation; verification theorem
Dates:
  • Published: June 2018
  • Accepted: 30 January 2018
  • Published (online): 26 July 2018
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Mathematics (Leeds) > Statistics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 31 Jan 2018 16:31
Last Modified: 12 Aug 2018 20:57
Status: Published
Publisher: Applied Probability Trust
Identification Number: https://doi.org/10.1017/apr.2018.17

Share / Export

Statistics